Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Constipation with itchy bowel movement. Taking naturolax, piclin. What is the cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
Hi myself XXXXXXX i have problem related to stool.i always suffers from hot&itchy bowel movement and i always have a wound on my anus due to which i feel discomfort in sitting and i never eat spicy food and chilly and i take naturolax,piclin but ,,this is temporary..after stopping these laxatives ....again there is wound and constipation.please suggest me permanent solution for this problem.thanks in advance
Posted Thu, 14 Nov 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 43 minutes later
Brief Answer:
Detailed below.

Detailed Answer:

Thank you for the query.

Hot and itchy bowel movement does is not a result of spicy food. It is a constipation and hard stool causing such feeling when passing delicate anal area. Hard stool makes wounds in the anal area and keeps irritating it.
Constipation and hard stool can be caused by bad diet (low fiber and mineral water intake), chronic bacterial infection, hypothyroidism, medicines (ca-blockers, antidepressants), inflammatory bowels disease.

I suggest you to:
- try Rifaximine treatment along with probiotic intake
- increase fiber XXXXXXX products and mineral water intake
- if it wont help, stool test, stool culture test, thyroid test should be done
- the last step (if all mentioned solutions wont fix the problem) is colonoscopy

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor